How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Anil Your Own Question
Dr.Anil
Dr.Anil, Doctor
Category: Medical
Satisfied Customers: 9512
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Medical Question Here...
Dr.Anil is online now
A new question is answered every 9 seconds

Vaginal stinging, itching, sensitiviity (but not discomfort

Customer Question

vaginal stinging, itching, sensitiviity (but not discomfort while urinating).
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: nothing that I haven't been taking for months: baby aspirin, ocuvite, statin; have not seen a doctor yet.
JA: Anything else in your medical history you think the doctor should know?
Customer: I had a UTI several weeks ago; prescription cleared it up in a week. These are new symptoms.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Im allergic to penicllin.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr.Anil replied 9 months ago.

Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.
Please provide more information regarding your question so I can help you in detail.

What is your age?

Do you have vaginal discharge?

Bumps on affected area?

Are you currently taking any medications?

Have you taken antibiotics for UTI?

Thanks.
Waiting for your response.

Customer: replied 9 months ago.
I am 77; no discharge; I took Cipro for the UTI several weeks ago and the symptoms cleared up. Yes, some bumps.
Expert:  Dr.Anil replied 9 months ago.

Thanks for all these additional information.
I understand your concern.

Well as you describe,possible cause may include vaginitis.

And it can be caused due to fungal infection,irritant/contact induced,atrophic vaginitis caused by the decreased estrogen.

So you shouldn't ignore them and see your gynecologist for a pelvic exam and get proper treatment.

In the meantime you can try OTC 0.5 % hydrocortisone cream and Lotrimin.

Also take RepHresh Pro-B probiotic- supplement that balances yeast and bacteria to maintain feminine health with just one capsule per day.

You should take OTC Motrin and Claritin.

Wear loose fitted cotton clothes to prevent friction.

Also do cool water sitz bath with betadine solution.

You should hydrate yourself with plenty of fluids.

And make an appointment with your doctor in next few days.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.
Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.
Please provide a positive rating by clicking on 5 stars.
It’s my pleasure to continue this conversation until you satisfy.
Waiting for your response.
Thanks.

Expert:  Dr.Anil replied 9 months ago.

It's my privilege to help you if you have any further query regarding your this health issue.
May I help you further?
Waiting for your response.